# SDR WWQA04111

- Difficulty date: April 7, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N848GF
- Make and model: Gulstm GIV
- Aircraft serial: 1107
- Aircraft time: 9,774 hours, 5,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 1159SCB42013
- Part serial: B31083
- Condition: Deflated
- Location: Pax Door
- Part time: 2,730 hours, 1,166 cycles
- Component: Passenger Door, Gulstm, GIV
- Component part number: 159B1001175C
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

APPROX 2.5 HOURS INTO THE FLIGHT THE CREW NOTICED THEY WERE LOOSING CABIN PRESSURIZATION THEY DESENDED TO 350 AND WAS ABLE TO CONTROL THE PRESSURIZATION .5 HOURS AFTER THE DESENT TO 350 THE CREW HEARD A LOUD WIND NOISE COMING FROM THE MAIN ENTRY DOOR AND COULD NOT CONTROL THE PRESSURIZATION. THE CREW THEN CALL IN A EMERGENCY AND A RAPID DESENT AND LANDED THE ACFT.  ONCE ON THE GROUND THE CREW CALLED THE DIRECTOR OF MX AND REPORTED A DIME SIZE HOLE IN THE UPPER PORTION OF THE MAIN CABIN DOOR SEAL.   PLACED THE DOOR SEAL ON MEL AND ACFT FLOWN TO AIRPORT WHERE THE DOOR SEAL COULD BE REPLACED.
